MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zct225 14.5 diopter intraocular lens (iol) was implanted into the patient's operative eye incorrectly instead of a symfony, model zxt lens on (b)(6) 2018.Therefore, the lens was explanted and a model zxt was implanted.No additional information was provided.
 
Additional Manufacturer Narrative
The product testing was not performed as the complaint device was not returned for evaluation.The reported complaint cannot be verified.Manufacturing records were reviewed and the device was manufactured according to specification.A search on complaints history revealed no other complaints have been received for this production order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7243117
Report Number3011852734-2018-00013
Device Sequence Number16433747
Product Code HQL
UDI-Device Identifier05050474552623
UDI-Public(01)05050474552623(17)210725
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/25/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;